# SDR ASAA2023041342882

- Difficulty date: April 13, 2023
- Submitted: April 17, 2023
- Operation: Air carrier
- Aircraft: N486AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44107
- Aircraft time: 28,157 hours, 8,841 cycles
- System (JASC): 2610 · Detection System
- Part: Harness
- Part number: 3250276050
- Condition: Faulty
- Location: #1 Engine
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NO 1 ENG OVERHEAT FIRE TEST FAILED. GROUNDED - YES. UNABLE TO DUP/VERIFY DISCREP. OPS TEST GOOD NUMEROUS TIMES REF. 22-11-00.INSPECTION AND SHAKE DOWN OF A&B DETECTORS AND WIRING HAD NO DISCREP. REPLACED CORE FIRE DETECTOR HARNESS MWO326 REF. B737-900 AMM 26-11-02. OPS CHK GOOD.
